Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 71, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Oct 23, 2015, 3:49 AM CDT. It took effect at Oct 23, 2015, 1:00 PM CDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Oct 23, 2015, 3:49 AM CDT (08:49 UTC)
- In effect from
- Oct 23, 2015, 1:00 PM CDT
- Expired
- Oct 24, 2015, 11:00 PM CDT
- In force
- 34 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
277 WHUS73 KGRB 230849 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 349 AM CDT FRI OCT 23 2015 ...WINDS AND WAVES INCREASING TODAY... .AS A LOW PRESSURE SYSTEM APPROACHES THE GREAT LAKES REGION TODAY INTO TONIGHT...INCREASING WINDS WILL PRODUCE WAVES HAZARDOUS TO SMALL CRAFT THIS AFTERNOON THROUGH SATURDAY. SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS TODAY...TURN SOUTHERLY TONIGHT...AND THEN SHIFT NORTHWEST IN THE WAKE OF A COLD FRONT ON SATURDAY. LMZ541>543-231700- /O.NEW.KGRB.SC.Y.0071.151023T1800Z-151025T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 349 AM CDT FRI OCT 23 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT SATURDAY. * WINDS...SOUTHEAST WINDS INCREASING TO 15 TO 25 KNOTS...TURNING SOUTH TONIGHT AND THEN SHIFTING NORTHWEST SATURDAY AFTERNOON. * WAVES...BUILDING TO 3 TO 5 FEET THIS AFTERNOON AND 4 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
837 WHUS73 KGRB 232033 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 333 PM CDT FRI OCT 23 2015 ...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH SATURDAY EVENING... .AS A LOW PRESSURE SYSTEM MOVES ACROSS THE GREAT LAKES REGION TONIGHT AND SATURDAY...GUSTY WINDS WILL PRODUCE WAVES HAZARDOUS TO SMALL CRAFT. LOOK FOR SOUTHEAST TO SOUTH WINDS TONIGHT...THEN NORTHWEST IN THE WAKE OF A COLD FRONT ON SATURDAY. LMZ521-522-240445- /O.EXB.KGRB.SC.Y.0071.151023T2100Z-151025T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 333 PM CDT FRI OCT 23 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT SATURDAY. * WINDS...SOUTH TO SOUTHEAST INCREASING TO 15 TO 25 KNOTS THIS EVENING...SHIFTING NORTHWEST SATURDAY AFTERNOON. A LULL IN THE GUSTY WINDS ARE EXPECTED VERY LATE TONIGHT INTO SATURDAY MORNING. GUSTS TO AROUND 30 KTS. * WAVES...BUILDING TO 3 TO 5 FEET THIS EVENING...WITH THE HIGHEST WAVES IN THE CENTRAL BAY...ESPECIALLY NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-240445- /O.CON.KGRB.SC.Y.0071.000000T0000Z-151025T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 333 PM CDT FRI OCT 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... * WINDS...SOUTHEAST 15 TO 25 KNOTS...TURNING SOUTH TONIGHT AND THEN SHIFTING NORTHWEST SATURDAY AFTERNOON. GUSTS TO AROUND 30 KNOTS...WITH LOCALLY HIGHER GUSTS POSSIBLE ESPECIALLY NEAR DEATHS DOOR. * WAVES...3 TO 5 FEET BUILDING TO 4 TO 7 FEET THROUGH THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
706 WHUS73 KGRB 240250 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 950 PM CDT FRI OCT 23 2015 ...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH SATURDAY EVENING... .AS A LOW PRESSURE SYSTEM MOVES ACROSS THE GREAT LAKES REGION TONIGHT AND SATURDAY...GUSTY WINDS WILL PRODUCE WAVES HAZARDOUS TO SMALL CRAFT. LOOK FOR SOUTHEAST TO SOUTH WINDS TONIGHT...THEN NORTHWEST IN THE WAKE OF A COLD FRONT ON SATURDAY. LMZ541>543-241100- /O.CON.KGRB.SC.Y.0071.000000T0000Z-151025T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 950 PM CDT FRI OCT 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... * WINDS...SOUTHEAST 15 TO 25 KNOTS...TURNING SOUTH LATE TONIGHT AND THEN SHIFTING NORTHWEST SATURDAY AFTERNOON. GUSTS TO AROUND 30 KNOTS...WITH LOCALLY HIGHER GUSTS POSSIBLE ESPECIALLY NEAR DEATHS DOOR. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-241100- /O.CON.KGRB.SC.Y.0071.000000T0000Z-151025T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 950 PM CDT FRI OCT 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... * WINDS...SOUTH TO SOUTHEAST 15 TO 25 KNOTS...SHIFTING NORTHWEST SATURDAY AFTERNOON. A LULL IN THE GUSTY WINDS ARE EXPECTED VERY LATE TONIGHT INTO SATURDAY MORNING. GUSTS TO AROUND 30 KTS. * WAVES...2 TO 4 FEET...WITH THE HIGHER WAVES POSSIBLE IN THE CENTRAL BAY...ESPECIALLY NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
690 WHUS73 KGRB 240945 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 445 AM CDT SAT OCT 24 2015 ...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH THIS EVENING... .AS A LOW PRESSURE SYSTEM MOVES ACROSS THE GREAT LAKES REGION TODAY INTO TONIGHT...GUSTY WINDS WILL PRODUCE WAVES HAZARDOUS TO SMALL CRAFT. SOUTH WINDS WILL TURN NORTHWEST TODAY WITH THE PASSAGE OF A COLD FRONT. LMZ541>543-241745- /O.EXT.KGRB.SC.Y.0071.000000T0000Z-151025T0400Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 445 AM CDT SAT OCT 24 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING... * WINDS...SOUTH 15 TO 25 KNOTS THIS MORNING...SHIFTING NORTHWEST IN THE AFTERNOON. GUSTS TO AROUND 30 KNOTS...WITH LOCALLY HIGHER GUSTS POSSIBLE ESPECIALLY NEAR DEATHS DOOR. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-241745- /O.EXT.KGRB.SC.Y.0071.000000T0000Z-151025T0400Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 445 AM CDT SAT OCT 24 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING... * WINDS...SOUTH 10 TO 20 KNOTS...SHIFTING NORTHWEST AND INCREASING TO 15 TO 25 KTS THIS AFTERNOON. GUSTS TO AROUND 30 KTS POSSIBLE LATE AFTERNOON AND EARLY EVENING. * WAVES...2 TO 4 FEET...WITH THE HIGHER WAVES POSSIBLE IN THE CENTRAL BAY...ESPECIALLY NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
984 WHUS73 KGRB 241533 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1033 AM CDT SAT OCT 24 2015 ...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH THIS EVENING... .AS A LOW PRESSURE SYSTEM MOVES ACROSS THE GREAT LAKES REGION INTO TONIGHT...GUSTY WINDS WILL PRODUCE WAVES HAZARDOUS TO SMALL CRAFT. SOUTH WINDS WILL TURN NORTHWEST THIS AFTERNOON WITH THE PASSAGE OF A COLD FRONT. LMZ541>543-242345- /O.CON.KGRB.SC.Y.0071.000000T0000Z-151025T0400Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1033 AM CDT SAT OCT 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... * WINDS...SOUTH 15 TO 25 KNOTS...SHIFTING NORTHWEST IN THE AFTERNOON. GUSTS TO AROUND 30 KNOTS...WITH LOCALLY HIGHER GUSTS POSSIBLE ESPECIALLY NEAR DEATHS DOOR. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-242345- /O.CON.KGRB.SC.Y.0071.000000T0000Z-151025T0400Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1033 AM CDT SAT OCT 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... * WINDS...SOUTH 10 TO 20 KNOTS...SHIFTING NORTHWEST AND INCREASING TO 15 TO 25 KTS THIS AFTERNOON. GUSTS TO AROUND 30 KTS POSSIBLE LATE AFTERNOON AND EARLY EVENING. * WAVES...2 TO 4 FEET...WITH THE HIGHER WAVES POSSIBLE IN THE CENTRAL BAY...ESPECIALLY NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
314 WHUS73 KGRB 242026 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 326 PM CDT SAT OCT 24 2015 ...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH THIS EVENING... .AS A LOW PRESSURE SYSTEM MOVES ACROSS THE GREAT LAKES REGION...GUSTY NORTHWEST WINDS AND WAVES HAZARDOUS TO SMALL CRAFT WILL CONTINUE THROUGH THIS EVENING. LMZ541>543-250400- /O.CON.KGRB.SC.Y.0071.000000T0000Z-151025T0400Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 326 PM CDT SAT OCT 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... * WINDS...NORTHWEST 15 TO 25 KNOTS. GUSTS TO AROUND 30 KNOTS...WITH LOCALLY HIGHER GUSTS POSSIBLE ESPECIALLY NEAR DEATHS DOOR...DECREASING TO 10 TO 20 KNOTS AFTER MIDNIGHT. * WAVES...3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-250400- /O.CON.KGRB.SC.Y.0071.000000T0000Z-151025T0400Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 326 PM CDT SAT OCT 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... * WINDS...NORTHWEST 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS POSSIBLE...DIMINISHING TO 10 TO 15 KNOTS IN THE LATE EVENING. * WAVES...2 TO 4 FEET...WITH LOCALLY HIGHER WAVES POSSIBLE NEAR DEATHS DOOR...SUBSIDING TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
897 WHUS73 KGRB 250211 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 911 PM CDT SAT OCT 24 2015 ...GUSTY WINDS AND LARGE WAVES SLOWLY DIMINISHING LATE THIS EVENING... .AS A LOW PRESSURE SYSTEM MOVES AWAY FROM THE GREAT LAKES REGION...THE GUSTY NORTHWEST WINDS AND LARGE WAVES WILL GRADUALLY DIMINISH LATE THIS EVENING. LMZ541>543-250400- /O.CON.KGRB.SC.Y.0071.000000T0000Z-151025T0400Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 911 PM CDT SAT OCT 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... * WINDS...NORTHWEST 15 TO 25 KNOTS...WITH GUSTS TO AROUND 30 KNOTS POSSIBLE...DECREASING TO 10 TO 20 KNOTS AFTER MIDNIGHT. * WAVES...2 TO 4 FEET SUBSIDING TO 1 TO 3 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-250400- /O.CON.KGRB.SC.Y.0071.000000T0000Z-151025T0400Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 911 PM CDT SAT OCT 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... * WINDS...NORTHWEST 10 TO 20 KNOTS...WITH GUSTS TO AROUND 25 KNOTS...DIMINISHING TO 10 TO 15 KNOTS LATE THIS EVENING. * WAVES...2 TO 4 FEET...WITH LOCALLY HIGHER WAVES POSSIBLE NEAR DEATHS DOOR...SUBSIDING TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 23, 2:56 AM CDT, 53 minutes earlier.
Area forecast discussion, Oct 23, 2:56 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 256 AM CDT FRI OCT 23 2015 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND SATURDAY ISSUED AT 253 AM CDT FRI OCT 23 2015 PRECIPITATION TRENDS WILL DOMINATE THE PERIOD LATER TODAY THROUGH SATURDAY. OTHERWISE FOR THE ONSET...SAT IMAGERY SHOWS AN EXPANDING REGION OF MVFR CLOUDS OVER NORTHEAST WISCONSIN. MID TO HIGH LEVEL CLOUDS WERE THICKENING FROM THE SOUTHWEST AHEAD OF LOW PRESSURE SYSTEM DEVELOPING OVER THE CENTRAL AND NORTHERN PLAINS. BANDS OF WAA PRECIPITATION WERE SLIDING NORTHWARD OVER IOWA AND MINNESOTA. EARLY THIS MORNING...AREA RADARS SHOW A NARROW BAND OF RETURNS MOVING NORTHWARD OVER SOUTHWEST WISCONSIN. SO FAR NO PRECIP NOTED WITH THIS INITIAL BAND OVER THE STATE. PROGS IN FAIR AGREEMENT WITH A WEST TO EAST DEVELOPMENT OF THE SPIRAL BANDS OF WAA SHOWERS ACROSS THE STATE...STARTING LATE MORNING OR NOON OVER CENTRAL WISCONSIN AND LATE THIS AFTERNOON OVER EASTERN WISCONSIN. IT APPEARS THE BRUNT OF THE WAA SHOWERS TO SLIDE OVER THE AREA THIS EVENING...BEFORE A DIMINISHING TREND WITH A DRY SLOT WORKING INTO THE STATE LATER TONIGHT. WILL ATTEMPT TO LOWER POPS OVERNIGHT...HOWEVER SOME PROGS SUGGEST A SECONDARY SURGE OF PCPN ACROSS NORTHERN WISCONSIN LATE TONIGHT INTO SATURDAY MORNING AS THE SURFACE LOW TRACKS OVER NORTHERN WISCONSIN. PROGS INDICATE H850 TROUGH AND FGEN SLIDES DROPS IN ALONG WITH A LFQ REGION OF AN UPPER JET. WILL KEEP HIGHER POPS ACROSS THE NORTH FOR SATURDAY MORNING THEN TAPER OFF FROM WEST TO EAST LATER SATURDAY. OVER NEAR STEADY TEMPS EXPECTED TODAY INTO TONIGHT WITH THE ONGOING WARM AIR ADVECTION. WARM START SATURDAY MORNING SHOULD ALLOW TEMPS TO EXCEED NORMAL HIGHS FOR AT LEAST EASTERN WISCONSIN BEFORE THE GUSTY NORTHWEST IN THE WAKE OF A COLD FRONT PUT A HALT TO THE WARMING. .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY ISSUED AT 253 AM CDT FRI OCT 23 2015 THE MAIN FORECAST CONCERN IS A POTENTIALLY LARGE CYCLONE THAT TRAVERSES THE REGION DURING THE MIDDLE OF NEXT WEEK. UNFORTUNATELY...THE MEDIUM RANGE MODELS HAVE A WIDE RANGE OF SOLUTIONS AND IT MAY TAKE AWHILE TO GET THE DETAILS SORTED OUT. A ECMWF AND GFS ENSEMBLE MEAN BLEND APPEARS TO BE A REASONABLE START. SATURDAY NIGHT THROUGH SUNDAY NIGHT...HIGH PRESSURE WILL CENTERED OVER THE REGION AT THE START OF THE NIGHT. CLEAR SKIES AND LIGHT WINDS SHOULD ALLOW TEMPS TO FALL QUICKLY. CIRRUS WILL ARRIVE AFTER MIDNIGHT BUT DO NOT THINK TEMPS WILL BE IMPACTED MUCH. CLOUDS WILL CONTINUE TO BE ON THE INCREASE ON SUNDAY AS A SHORTWAVE MOVES INTO THE NORTHERN PLAINS...AND A MID-LEVEL BAROCLINIC ZONE TIGHTENS OVER THE NORTHERN GREAT LAKES. WILL INCREASE CLOUD COVER BUT KEEP THE AREA DRY. A SLIGHT CHANCE OF LIGHT RAIN WILL ARRIVE SUNDAY NIGHT AS THE SHORTWAVE MOVES ACROSS THE WESTERN GREAT LAKES. REST OF THE FORECAST...ANY LIGHT PRECIP WILL BE PULLING OUT EARLY MONDAY MORNING. THEN HIGH PRESSURE WILL TEMPORARILY MOVE IN ON MONDAY AFTERNOON THROUGH MONDAY NIGHT. THEN WILL BE WATCHING THE TRACK OF A POTENTIALLY LARGE CYCLONE MOVING THROUGH THE REGION LATE TUESDAY THROUGH EARLY THURSDAY. THE SYSTEM COULD BRING PLENTY OF RAIN TUESDAY NIGHT AND WEDNESDAY...BEFORE MIXING WITH SNOW ON THE BACKSIDE OF THE SYSTEM. AS THE SYSTEM DEPARTS...COULD ALSO SEE PLENTY OF STRONG GUSTY WINDS. WILL ADD THE MENTION OF GALES TO THE HWO. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1050 PM CDT THU OCT 22 2015 LAKE EFFECT CLOUDS WILL DRIFT ACROSS THE DOOR PENINSULA AND NORTHERN WISCONSIN TONIGHT. CEILINGS SHOULD GENERALLY BE MVFR BUT LOCAL IFR POSSIBLE IN NORTHCENTRAL WISCONSIN. FURTHER SOUTH THERE WILL BE MOSTLY JUST MIDDLE AND HIGH CLOUDS. && .MARINE... ISSUED AT 253 AM CDT FRI OCT 23 2015 WILL START A SCA ALONG LAKE MICHIGAN DUE TO PERSISTENT AND INCREASING SOUTHEAST WINDS AND BUILDING WAVES ALONG LAKE MICHIGAN. GUSTY NORTHWEST WINDS LATER SATURDAY IN THE WAKE OF THE COLD FRONT MAY WARRANT EXTENDING THE SCA INTO SATURDAY NIGHT AS WELL AS INCLUDING THE BAY OF GREEN BAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....TDH LONG TERM......MPC AVIATION.......RDM MARINE.........TDH
Hazardous weather outlook, Oct 22, 3:04 PM CDT, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 304 PM CDT THU OCT 22 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-232015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 304 PM CDT THU OCT 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-232015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 304 PM CDT THU OCT 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED FRIDAY AFTERNOON INTO SATURDAY. GUSTY SOUTH WINDS WILL PRECEDE A COLD FRONT FOLLOWED BY GUSTY NORTHWEST WINDS AFTER THE FRONTAL PASSAGE. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL ALSO BE POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. LUCHS/KIECKBUSCH
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.